# SDR USAA2012060800011

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 12,259 hours, 4,729 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: D7300001800060
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AT ROTATION, A "THUD" SOUND WAS HEARD AND FELT FROM THE LOWER FUSELAGE AND THE AIRCRAFT SEEMED TO SHIFT SLIGHTLY TO THE LEFT.  ALL COCKPIT INDICATIONS WERE NORMAL AND NO REPORT OF FOD ON THE RUNWAY AFTER TAKEOFF.  A PASSENGER REPORTED SEEING A YELLOW FLASH BEHIND NR 1 ENGINE.  CREW CONTINUED TO CLT BUT DECLARED AN EMERGENCY FOR LANDING.  MAINTENANCE PERFORMED TROUBLESHOOTING AND BORESCOPE FOR AN ENGINE STALL WITH NO DEFECTS FOUND.  CLASS 3 REPORT FAULTED T25 SENSOR, J1 AND ECU.  ACCOMPLISHED WIRING CHECKS AND FOUND J11 AT ECU, PINS 37 AND 38, SHORTED TO SHIELD.  REMOVED AND REPLACED J11 HARNESS IAW AIRBUS MAINTENANCE MANUAL 73-21-50-400-044.
